Mathematical Logic Quarterly

Table of Contents

Volume 40 Issue 1 (1994)

fmi-fmi, 1-142

Masthead

Masthead

  • Author:
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19940400101 (p fmi-fmi)

Articles

Lebesgue Convergence Theorems and Reverse Mathematics

  • Author: Xiaokang Yu
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19940400102 (p 1-13)

On Preservation of Stability for Finite Extensions of Abelian Groups

  • Author: Frieder Haug
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19940400103 (p 14-26)

Fregean Extensions of First‐Order Theories

  • Author: John L. Bell
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19940400104 (p 27-30)

An Application of Logic to Combinatorial Geometry: How Many Tetrahedra are Equidecomposable with a Cube?

  • Author: Vladik Kreinovich, Olga Kosheleva
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19940400105 (p 31-34)

Complements of Intersections in Constructive Mathematics

  • Author: Douglas S. Bridges, Hajime Ishihara
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19940400106 (p 35-43)

Translations of Logical Formulas and the Equiconsistency Problem

  • Author: Andrei A. Kuzichev
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19940400107 (p 44-50)

Choices of Convenient Sets

  • Author: Antonín Sochor
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19940400108 (p 51-60)

A Finite Hilbert‐Style Axiomatization of the Implication‐Less Fragment of the Intuitionistic Propositional Calculus

  • Author: Jordi Rebagliato, Ventura Verdú
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19940400109 (p 61-68)

Boolean Valued and Stone Algebra Valued Measure Theories

  • Author: Hirokazu Nishimura
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19940400110 (p 69-75)

Ternary Operations as Primitive Notions for Constructive Plane Geometry IV

  • Author: Victor Pambuccian
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19940400111 (p 76-86)

The Index Set of Injectively Enumerable Classes of Recursively Enumerable Sets in ∑ 5 ‐Complete

  • Author: Stephan Wehner
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19940400112 (p 87-94)

Automorphisms of Models of True Arithmetic: Subgroups which Extend to a Maximal Subgroup Uniquely

  • Author: Henryk Kotlarski, Bożena Piekart
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19940400113 (p 95-102)

Universal Induction and True Universal Arithmetic

  • Author: Teresa Bigorajska
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19940400114 (p 103-105)

A New Reducibility between Turing‐ and wtt‐Reducibility

  • Author: Sui Yuefei
  • Pub Online: Nov 13, 2006
  • DOI: 10.1002/malq.19940400115 (p 106-110)
Page:   1 2 Next

Related Topics

Related Publications

Related Content

Site Footer

Address:

This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.